Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have periods twice a month. Had been on birth control. Reason?

hello my name is rosette. ive been having a problem for quiet some time now. ive been on the depo shot every since i had my baby. which happened to be 18 months ago. i finally made my mind up. not to use birth control anymore. Reason why (not liking the fact how the shot controls my body and monthly cycle. ive been depo free since the beginning of November 2012 up until now. ive noticed i have came on my period at least twice a month. why could this be happening. is something really wrong?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, thanks for using HCM.
Depo provera is a pregesterone hormonal contraceptive which as you know is given intra-muscularly every three months. Side effects even after the depo has been stopped include abnormal cycles, varying amount of menses etc. However, after the depo is stopped, the side effects usually last just for a couple of months.
Normal menstrual cycle lasts from 21 to 35 days. Menses re-ocuring before 21 days or after 35 days is considered abnormal. So, for some one with a normal cycle of less than 30 days it is normal to have two periods within a month. If your cycles falls within the 21 to 35 days range, you do not really have to border as it is normal.

Best regards and hope this helps.
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor